Electron. J. Diff. Eqns., Vol. 1997(1997), No. 21, pp 1-14.
We establish the completeness and the summability in the sense of Abel-Lidskij of the root vectors of a non-selfadjoint elliptic problem with an indefinite weight matrix and the angular distribution of its eigenvalues.
Submitted September 18, 1997. Published November 29, 1997.
Math Subject Classification: 35P99, 35J55, 58G25.
Key Words: indefinite weight, completeness, summability, root vectors.
Show me the PDF file (210 KB), TEX file, and other files for this article.